View More View Less
  • 1 Sinop University Faculty of Sciences and Arts, Department of Mathematics 57000 Sinop Turkey
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this study, using the concept of

\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathfrak{B}$$ \end{document}
-statistical convergence for sequence of infinite matrices
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathfrak{B}$$ \end{document}
= (
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathfrak{B}$$ \end{document}
i ) with
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathfrak{B}$$ \end{document}
i = ( bnk ( i )) we prove a Korovkin-type approximation theorem for sequences of positive linear operators defined on C * which is the space of all 2π-periodic and continuous functions on ℝ, the set of all real numbers. Also we study the rates of
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathfrak{B}$$ \end{document}
-statistical convergence of approximating positive linear operators.

  • Altomare, F. and Campiti, M. , Korovkin type approximation theory and its application , Walter de Gruyter Publ. Berlin, 1994. MR 95g :41001

    Campiti M. , '', in Korovkin type approximation theory and its application , (1994 ) -.

  • Bell, H. T. , Order summability and almost convergence, Proc. Amer. Math. Soc. , 38 (1973), 548–553. MR 46 #9587

    Bell H. T. , 'Order summability and almost convergence ' (1973 ) 38 Proc. Amer. Math. Soc. : 548 -553.

    • Search Google Scholar
  • Bojanic, R. and Khan, M. K. , Summability of Hermite-Fejér interpolation for functions of bounded variation, J. Nat. Sci. Math. , 32 (1992), no. 1, 5–10.

    Khan M. K. , 'Summability of Hermite-Fejér interpolation for functions of bounded variation ' (1992 ) 32 J. Nat. Sci. Math. : 5 -10.

    • Search Google Scholar
  • Devore, R. A. , The approximation of continuous functions by positive linear operators (Lecture Notes in Math. 293), Berlin: Springer 1972. MR 54 #8100

    Devore R. A. , '', in The approximation of continuous functions by positive linear operators , (1972 ) -.

    • Search Google Scholar
  • Duman, O. , Statistical approximation for periodic functions, Demons. Math. , 36 (2003), no. 4, 873–878. MR 2004i :41023

    Duman O. , 'Statistical approximation for periodic functions ' (2003 ) 36 Demons. Math. : 873 -878.

    • Search Google Scholar
  • Duman, O., Khan, M. K. and Orhan, C. , A -statistical convergence of approximation operators, Math. Ineq. Appl. , 6 (2003), 689–699. MR 2004h :41024

    Orhan C. , 'A-statistical convergence of approximation operators ' (2003 ) 6 Math. Ineq. Appl. : 689 -699.

    • Search Google Scholar
  • Erkuş, E. and Duman, O. , A Korovkin type approximation theorem in statistical sense, Studia. Sci. Math. Hungar. , 43 (2006), 285–244. MR 2007e :41027

    Duman O. , 'A Korovkin type approximation theorem in statistical sense ' (2006 ) 43 Studia. Sci. Math. Hungar. : 285 -244.

    • Search Google Scholar
  • Freedman, A. R. and Sember, J. J. , Densities and summability, Pac. J. Math. , 95 (1981), no. 2, 293–305. MR 82m :10081

    Sember J. J. , 'Densities and summability ' (1981 ) 95 Pac. J. Math. : 293 -305.

  • Gadjiev, A. D. and Orhan, C. , Some approximation theorems via statistical convergence, Rocky Mountain J. Math. , 32 (2002), no. 1, 129–138. MR 2003f :41041

    Orhan C. , 'Some approximation theorems via statistical convergence ' (2002 ) 32 Rocky Mountain J. Math. : 129 -138.

    • Search Google Scholar
  • Hardy, G. H. , Divergent Series , Oxford Univ. Press, London, 1949. MR 11 ,25a

    Hardy G. H. , '', in Divergent Series , (1949 ) -.

  • Kolk, E. , Inclusion relations between the statistical convergence and strong summability, Acta et Commun. Univ. Tartu. Math. , 2 (1998), 39–54. MR 200k :40002

    Kolk E. , 'Inclusion relations between the statistical convergence and strong summability ' (1998 ) 2 Acta et Commun. Univ. Tartu. Math. : 39 -54.

    • Search Google Scholar
  • Korovkin, P. P. , Linear operators and approximation theory , Hindustan Publ. Co., Delhi, 1960. MR 27 #561

    Korovkin P. P. , '', in Linear operators and approximation theory , (1960 ) -.

  • Pehlivan, S. , Strongly almost convergent sequences defined by a modulus and uniformly statistical convergence, Soochow J. Math. , 20 (1994), no. 2, 205–211. MR 95h :40015

    Pehlivan S. , 'Strongly almost convergent sequences defined by a modulus and uniformly statistical convergence ' (1994 ) 20 Soochow J. Math. : 205 -211.

    • Search Google Scholar
  • Steiglitz, M. , Eine verallgemeinerung des begriffs der fastkonvergenz, Math. Japon. , 18 (1973), 53–70.

    Steiglitz M. , 'Eine verallgemeinerung des begriffs der fastkonvergenz ' (1973 ) 18 Math. Japon. : 53 -70.

    • Search Google Scholar
  • Steinhaus, H. , Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math. , 2 (1951), 73–74.

    Steinhaus H. , 'Sur la convergence ordinaire et la convergence asymptotique ' (1951 ) 2 Colloq. Math. : 73 -74.

    • Search Google Scholar